# SDR SWAA2022081628589

- Difficulty date: July 13, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 59,912 hours, 35,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE INTERCOSTAL LOCATED BETWEEN BS312 TO BS328 ;LBL11 AND WL 208.1 AT FWD GALLEY AREA 2022-381458 / [01] REPLACED FLOOR STRUCTURE INTERCOSTAL LOCATED BETWEEN BS312 TO BS328 ;LBL11 AND WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02; B737-700 SRM 51-40-02 AND DRAWING 141A5400 SHEET 27 REV - SEE INDIVIDUALS SIGN OFF BELOW;[02] TASK CARD COMPLETED  RII  SEE INDIVIDUAL SIGN OFFS BELOW
